Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 414320, 14 pages
http://dx.doi.org/10.1155/2012/414320
Research Article

Mean Square Almost Periodic Solutions for Impulsive Stochastic Differential Equations with Delays

1School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
2College of Information Engineering, Ocean University of China, Qingdao 266100, China
3Department of Mathematics, Chongqing Three Gorges University, Chongqing 404100, China

Received 28 December 2011; Revised 15 March 2012; Accepted 15 March 2012

Academic Editor: Zhiwei Gao

Copyright © 2012 Ruojun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish a result on existence and uniqueness on mean square almost periodic solutions for a class of impulsive stochastic differential equations with delays, which extends some earlier works reported in the literature.